# SDR NSVA20070104

- Difficulty date: April 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 27,175 hours, 37,784 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Condition: Malfunctioned
- Location: B Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT TEST B FIRE LOOP INOP.  REPLACED PCB P/N 101-364580-1 S/N OFF 672C93 S/N ON 579-M92, REPLACED PCB P/N 129-364079-7 S/N OFF 898J94 S/N ON 743-H-93, ANNUNCIATOR POWER LIGHT AND LT OIL PRESS WARNING LOW, OPS CHECK GOOD IAW MM 31-10-00.
